# SDR UIEA2013072600409

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,337 hours, 15,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE LIGHT ILLUMINATED.  OUTLET RAM ACTUATOR FAULT LIGHT ILLUMINATED ON LEFT PACK DURING BITE CHECK.
